# SDR 07FDEA05062

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 77,276 hours, 24,105 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8986264
- Part serial: 2352C
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NEAR TOP OF CLIMB, NR 3 AIR SYS OFF LIGHT  ILLUMINATED.  NR 3 DUCT DISPLAYED RED MOMENTARILY UNTIL AUTO SHUTDOWN.  DIVERTED DUE TO INABILITY TO  USE WING ANTI-ICE VALVE - INOP CLOSED.  DO NOT USE NR 3 PNEUMATIC SUPPLY SYSTEM."  DECAY CHECK C/W PER M/M 36-00-01-5 PASS PER LIMITS CHECKED FAULT ISOLATION PANEL NO BALLS TRIP, ONLY  FAULT WAS PRV.  RELEASED FOR SERVICE PER MEL/CDL: 36-12-01-A  CATEGORY: C EXPIRATION: 25DEC07  "MEL 36-12-01-A: NR 3 PNEUMATIC PRESS REGULATOR VALVE.
